# SDR AALA201612099010

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 14,448 hours, 5,894 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED THE L2 DOOR ARMING HANDLE IS LOOSE. MAINTENANCE TIGHTENED ARM-DISARM LEVER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
